MAUDE Adverse Event Report: HTL-STREFA S.A. TRUEPLUS, STERILE PEN NEEDLES

HTL-STREFA S.A. TRUEPLUS, STERILE PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer state that the needle are no good.Customer states that the needles would just stop halfway when she tries to administer her insulin.The insulin would just stop half way.Verify customer is not using a compatible injector basaglar kwik pen.

Brand Name
TRUEPLUS, STERILE PEN NEEDLES
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key12346501
Report Number9613304-2021-00028
Device Sequence Number14735193
Product Code FMI
UDI-Device Identifier00021292009076
UDI-Public(01)00021292009076(17)231201(10)Y58ZH8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2023
Device Model Number32G X 4MM
Device Catalogue Number9359
Device Lot NumberY58ZH8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1